Invariant structures on the 6-dimensional generalized Heisenberg group
Kragujevac Journal of Mathematics, Tome 35 (2011) no. 2, p. 209 Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts

Voir la notice de l'article

In this paper, using the theory of canonical structures on homogeneous $k$-symmetric spaces, we construct four left-invariant metric $f$-structures on the $6$-dimensional generalized Heisenberg group. It provides new invariant examples for the classes of nearly Kähler and Hermitian $f$-structures as well as almost Hermitian $G_1$-structures.
Classification : 53C15 53C30 22E25
Keywords: Almost Hermitian structure, $G_1$-structure, Invariant $f$-structure, Nearly Kähler $f$-structure, Homogeneous $k$-symmetric space, Generalized Heisenberg group
@article{KJM_2011_35_2_a2,
     author = {Vitaly V. Balashchenko},
     title = {Invariant structures on the 6-dimensional generalized {Heisenberg} group},
     journal = {Kragujevac Journal of Mathematics},
     pages = {209 },
     year = {2011},
     volume = {35},
     number = {2},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/KJM_2011_35_2_a2/}
}
TY  - JOUR
AU  - Vitaly V. Balashchenko
TI  - Invariant structures on the 6-dimensional generalized Heisenberg group
JO  - Kragujevac Journal of Mathematics
PY  - 2011
SP  - 209 
VL  - 35
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/KJM_2011_35_2_a2/
LA  - en
ID  - KJM_2011_35_2_a2
ER  - 
%0 Journal Article
%A Vitaly V. Balashchenko
%T Invariant structures on the 6-dimensional generalized Heisenberg group
%J Kragujevac Journal of Mathematics
%D 2011
%P 209 
%V 35
%N 2
%U http://geodesic.mathdoc.fr/item/KJM_2011_35_2_a2/
%G en
%F KJM_2011_35_2_a2
Vitaly V. Balashchenko. Invariant structures on the 6-dimensional generalized Heisenberg group. Kragujevac Journal of Mathematics, Tome 35 (2011) no. 2, p. 209 . http://geodesic.mathdoc.fr/item/KJM_2011_35_2_a2/